# SDR UALA2012081604562

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE PREVIOUS BLENDED AREA OUT OF LIMITS BS 310 STR 23-24L.    CUT-OUT DAMAGE AND ACCOMPLISHED HFEC REF NDTM 51-00-19 P6.  NO CRACKS FOUND.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR.
